MathSciNet Relay Station
MathSciNet bibliographic data
MR1657771 53C20 (58G30)
Chen, Jingyi; Hsu, Elton P. Gradient estimates for harmonic functions on manifolds with Lipschitz metrics. Canad. J. Math. 50 (1998), no. 6, 1163–1175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement